Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Was diagnosed with Zoster Sine Herpete. Started antiviral and prednisone. Further?

I was diagnosed with Zoster Sine Herpete 12 days in to the flare. I started a antiviral and prednisone , At day 16 I developed Bell s Palsy, is there anything I can do to hurry recovery from the Bell s, I had some reliefe last night which was only the secon day but woke up with diminished use again. My left mouth is the most affected. I still have the pain on the side of my head but the itch I had which was really bad has eased. I have a feeling in my left jaw and a bit behing my ear as if I have taken a little bite of a lemon...or something sour... a tightness if you will. any suggestions othe than the Valtres, prednisone, asprina nd Vicophrophin (sp)...I am also using moist heat.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for posting your query.

Sourness of mouth may occur due to herpes infection.

I would advice you to avoid spicy,cold foods.

Maintain oral hygiene well.

Gargle frequently with lukewarm saline.

Continue with your medication.

If symptoms persists even after 2-3 weeks,further treatment has to be done.

Hope this helps.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor